# SDR NWAA072689936

- Difficulty date: July 27, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 83,287 hours, 92,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON AFT CORNER OF FORWARD CARGO DOOR LOWER CUTOUT SKIN.  REPAIRED PER EA 99-209907.
